Best cold and flu relief. Reviews July, 2020

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

Search only Sambucol brand name

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

Current price: 9.24 USD

Saving: $3.75 (29%)


Order at Amazon


Height: 4.75 Inches

Length: 3 Inches

Width: 1.5 Inches

Weight: 0.05 Pounds

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief

More Info

Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count

Search only Amazon Basic Care brand name

Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count

Current price: 7.47 USD

Saving: $2.84 (28%)


Order at Amazon


Height: 3.25 Inches

Length: 4.375 Inches

Width: 2 Inches

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu

More Info

Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Sore Throat, Fever, and Congestion Relief, Day or Night (Packaging May Vary)

Search only Vicks brand name

Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Sore Throat, Fever, and Congestion Relief, Day or Night (Packaging May Vary)

Current price: 16.94 USD

Saving: $1.05 (6%)


Order at Amazon


Height: 3.313 Inches

Length: 2 Inches

Width: 4.313 Inches

Weight: 0.2 Pounds

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night

More Info

FluNada Cold & Flu Relief ( 40 Doses)

Search only STS Health brand name

FluNada Cold & Flu Relief  ( 40 Doses)

Current price: 14.24 USD

Saving: $4.75 (25%)


Order at Amazon


Height: 4.75 Inches

Length: 33 Inches

Width: 1.5 Inches

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray

More Info

Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces

Search only Amazon Basic Care brand name

Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces

Current price: 4.99 USD


Order at Amazon


Height: 7.25 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 12 ounces

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray
  • GLUTEN FREE: This product is Gluten Free Does not contain Pseudoephedrine
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
  • NIGHTTIME COLD AND FLU RELIEF: Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
  • RELIEVES COLD & FLU SYMPTOMS: Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu

More Info

Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended, Nighttime Sore Throat, Fever, and Congestion Relief (Packaging May Vary)

Search only Vicks brand name

Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended, Nighttime Sore Throat, Fever, and Congestion Relief (Packaging May Vary)

Current price: 17.18 USD


Order at Amazon


Height: 3.31 Inches

Length: 4.25 Inches

Width: 2 Inches

Weight: 0.222 Pounds

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray
  • GLUTEN FREE: This product is Gluten Free Does not contain Pseudoephedrine
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
  • NIGHTTIME COLD AND FLU RELIEF: Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
  • RELIEVES COLD & FLU SYMPTOMS: Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing

More Info

Amazon Basic Care Severe Nighttime Cold and Flu Relief, Berry Flavor, Relieves Headache, Pain, Fever, Runny Nose, Nasal/Sinus Congestion and Sinus Pressure, 12 Fluid Ounces

Search only Amazon Basic Care brand name

Amazon Basic Care Severe Nighttime Cold and Flu Relief, Berry Flavor, Relieves Headache, Pain, Fever, Runny Nose, Nasal/Sinus Congestion and Sinus Pressure, 12 Fluid Ounces

Current price: 6.47 USD


Order at Amazon


Height: 7.25 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.00251767903204 Pounds

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray
  • GLUTEN FREE: This product is Gluten Free Does not contain Pseudoephedrine
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
  • NIGHTTIME COLD AND FLU RELIEF: Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
  • RELIEVES COLD & FLU SYMPTOMS: Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • REDUCE YOUR RISK OF GETTING THE COMMON COLD: Viruses that can cause the common cold can live on your hands, and regular handwashing can help protect you from getting sick. Avoid touching your eyes, nose, and mouth with unwashed hands.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine, nasal decongestant is berry flavored
  • NIGHTTIME COLD AND FLU RELIEF: Provides cold care through the night. This cold and flu medicine relieves cold and flu symptoms so you can rest. Does not contain pseudoephedrine.
  • COLD AND FLU MEDICINE: Amazon Basic Care Severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing, and runny nose.
  • EFFECTIVE: Amazon Basic Care Severe Nighttime Cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe.

More Info

Theraflu Severe Cold and Cough Medicine for Adults and Children 12+, Multisymptom Nighttime Cold and Flu Relief Powder Packets, Honey Lemon Infused with Chamomile and White Tea Flavors - 6 Count

Search only Theraflu brand name

Theraflu Severe Cold and Cough Medicine for Adults and Children 12+, Multisymptom Nighttime Cold and Flu Relief Powder Packets, Honey Lemon Infused with Chamomile and White Tea Flavors - 6 Count

Current price: 6.89 USD


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.18 Pounds

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray
  • GLUTEN FREE: This product is Gluten Free Does not contain Pseudoephedrine
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
  • NIGHTTIME COLD AND FLU RELIEF: Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
  • RELIEVES COLD & FLU SYMPTOMS: Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • REDUCE YOUR RISK OF GETTING THE COMMON COLD: Viruses that can cause the common cold can live on your hands, and regular handwashing can help protect you from getting sick. Avoid touching your eyes, nose, and mouth with unwashed hands.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine, nasal decongestant is berry flavored
  • NIGHTTIME COLD AND FLU RELIEF: Provides cold care through the night. This cold and flu medicine relieves cold and flu symptoms so you can rest. Does not contain pseudoephedrine.
  • COLD AND FLU MEDICINE: Amazon Basic Care Severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing, and runny nose.
  • EFFECTIVE: Amazon Basic Care Severe Nighttime Cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe.
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief

More Info

Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Softgels - 48 Count | Pain, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief

Search only Rite Aid brand name

Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Softgels - 48 Count | Pain, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief

Current price: 10.99 USD


Order at Amazon


  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray
  • GLUTEN FREE: This product is Gluten Free Does not contain Pseudoephedrine
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
  • NIGHTTIME COLD AND FLU RELIEF: Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
  • RELIEVES COLD & FLU SYMPTOMS: Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • REDUCE YOUR RISK OF GETTING THE COMMON COLD: Viruses that can cause the common cold can live on your hands, and regular handwashing can help protect you from getting sick. Avoid touching your eyes, nose, and mouth with unwashed hands.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine, nasal decongestant is berry flavored
  • NIGHTTIME COLD AND FLU RELIEF: Provides cold care through the night. This cold and flu medicine relieves cold and flu symptoms so you can rest. Does not contain pseudoephedrine.
  • COLD AND FLU MEDICINE: Amazon Basic Care Severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing, and runny nose.
  • EFFECTIVE: Amazon Basic Care Severe Nighttime Cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe.
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • ONLY 3 ACTIVE INGREDIENTS: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
  • NIGHTTIME FORMULA: Rite Aid Nighttime Cold & Flu Relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing. Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults.
  • MULTI-SYMPTOM RELIEF: You’ll feel nighttime relief from aches, fever, coughing, sneezing, and runny nose associated with cold and flu. Compare Rite Aid Pharmacy’s Nighttime Cold & Flu Relief softgels to the active ingredients in Vicks NyQuil LiquiCaps.

More Info

Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 fl oz (2 Pack) - Relieves Nighttime Sore Throat, Fever, Congestion

Search only Vicks brand name

Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 fl oz (2 Pack) - Relieves Nighttime Sore Throat, Fever, Congestion

Current price: 16.94 USD


Order at Amazon


Height: 6.85 Inches

Length: 5.25 Inches

Width: 2.75 Inches

Weight: 24 ounces

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • Note: This is not an expiration dated product; Not effective against Adenovirus
  • Unique Blend of Natural Ingredients including Elderberry, Mint, Eucalyptus and Gaultheria
  • Natural, Non-Drowsy Fast Relief from runny or blocked nose, sore throat, cough, and body aches and pains
  • Use at the very first sign of cold and flu-like symptoms
  • Homeopathic, Throat and Nasal Spray
  • GLUTEN FREE: This product is Gluten Free Does not contain Pseudoephedrine
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine
  • NIGHTTIME COLD AND FLU RELIEF: Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night
  • RELIEVES COLD & FLU SYMPTOMS: Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • REDUCE YOUR RISK OF GETTING THE COMMON COLD: Viruses that can cause the common cold can live on your hands, and regular handwashing can help protect you from getting sick. Avoid touching your eyes, nose, and mouth with unwashed hands.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine, nasal decongestant is berry flavored
  • NIGHTTIME COLD AND FLU RELIEF: Provides cold care through the night. This cold and flu medicine relieves cold and flu symptoms so you can rest. Does not contain pseudoephedrine.
  • COLD AND FLU MEDICINE: Amazon Basic Care Severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing, and runny nose.
  • EFFECTIVE: Amazon Basic Care Severe Nighttime Cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe.
  • HSA and FSA eligible product
  • Dissolve contents of one packet into 8 ounces of hot water and sip while hot
  • Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest
  • Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief
  • Keep liquid powder packets on hand so you're always prepared
  • Convenient packets make preparing cold and flu medicine fast and easy
  • Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • ONLY 3 ACTIVE INGREDIENTS: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
  • NIGHTTIME FORMULA: Rite Aid Nighttime Cold & Flu Relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing. Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults.
  • MULTI-SYMPTOM RELIEF: You’ll feel nighttime relief from aches, fever, coughing, sneezing, and runny nose associated with cold and flu. Compare Rite Aid Pharmacy’s Nighttime Cold & Flu Relief softgels to the active ingredients in Vicks NyQuil LiquiCaps.
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing

More Info

1    2    3    4    5    6    7    8    9    10